# SDR CA080320007

- Difficulty date: March 14, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 182T
- Aircraft time: 208 hours
- Engine: Lyc IO540AB1A5
- Propeller: Mcauly B3D36C431
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Gasket
- Part number: 365533
- Condition: Loose
- Location: Fcu
- Part time: 293 hours
- Component: Fcu, Precisionwnd
- Component part number: 61J23428
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD2008-06-51 FUEL INJECTION SERVO PLUGS, SERVO PLUGS FOUND LOOSE UPON INSPECTION.  SERVO PLUG SEALS REPLACED WITH NEW AS PER THE CONVERSATION WITH PRECISION AIRMOTIVE REPRESENTATIVE.  ENGINE REMANUFACTURE DATE OF SEPT 8, 2004 DOES NOT FALL WITHIN THE DATES SPECIFIED THAT ARE AFFECTED BY THE AIRWORTHINESS DIRECTIVE.  HOWEVER, THE SERVO PLUGS WERE LOOSE. (TC NR 20080320007)
